# SDR SWAA2025122953005

- Difficulty date: December 16, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 9,595 hours, 5,166 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT PANEL 431AT DELAMINATED AT LT & RT AFT CORNERS.   REPAIRED THE NR 1 ENGINE STRUT PANEL 431AT IAW SRM 51-70-05-2R-0, REPAIR GENERAL, & SRM 54-50-70-2R-1.
